# SDR AALA202506114392

- Difficulty date: May 30, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 53,313 hours, 20,155 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu, Hnywl
- Component part number: 38007081
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIR CONDITIONING FUMES BELOW 10,000' ON TAKEOFF AND LANDING. TAKEOFF WAS ON APU BLEED, LANDING ON LONG IDLE DESCENT. MAINTENANCE FOUND THE APU FREEZE PLUG LEAKING OIL.  MAINTENANCE REPLACED THE APU PER TASK CARD 26L31049003. A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM WAS ACCOMPLISHED PER TASK CARD 26L00021014 ALONG WITH A SATISFACTORY LEAK / OPERATIONAL CHECK WITH NO ODORS NOTED.
